Had to call 999 today, cardio upped my dose of verapamil on Wednesday from 2 per day to 4 per day.... think this might be too much. Heart going bonkers....well out of rhythm...head woozy and nauseous, very frightening. Blood pressure was 120/60.....is that good or bad. Pulse was 62 which is quite normal isn't it. Had an ecg in the ambulance where they told me I was in AF and that I had flipped t's????? All this lasted about 3 hours and have been sitting quietly all day, other than feeling tired things seem ok at the moment. As advised by ambulance crew I contacted cardios secretary straight away, said she would call back....now gone 7pm and no reply, not surprised though. I will only take 2 tomorrow I think and see how I go. Just curious over the flipped t thing can anyone help please
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.